On the number of zeros of exponential polynomials and related questions

A. J. Van Der Poorten, I. E. Shparlinski

    Research output: Contribution to journalArticlepeer-review

    13 Citations (Scopus)

    Abstract

    We apply Straßmann's theorem to p–adic power series satisfying linear differential equations with polynomial coefficients and note that our approach leads to our estimating the number of integer zeros of polynomials on a given interval and thence to an investigation of the number of p–adic small values of a function on such an interval, that is, of the number of solutions of a congruence modulo pr.

    Original languageEnglish
    Pages (from-to)401-412
    Number of pages12
    JournalBulletin of the Australian Mathematical Society
    Volume46
    Issue number3
    DOIs
    Publication statusPublished - Dec 1992

    Fingerprint

    Dive into the research topics of 'On the number of zeros of exponential polynomials and related questions'. Together they form a unique fingerprint.

    Cite this